# SDR JJBA20250505007

- Difficulty date: April 25, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N21144
- Make and model: Emb EMB-145XR
- Aircraft serial: 145741
- Aircraft time: 49,025 hours, 32,170 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14522459003
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALLY FLOOR SUPPORT ON CENTER OMEGA BEAM FOUND CRACKED AT FR20 UNDER CROSSBEAM. ALLY FLOOR SUPPORT ON CENTER OMEGA BEAM AT FR 20 REMOVED AND REPLACED
